ON COMPUTATIONAL STRUCTURE AND DISPOSITION OF SOLUTION MATRICES OF SINGLE–DELAY LINEAR NEUTRAL SCALAR DIFFERENTIAL EQUATIONS

Abstract

This research article established the global computational structure of solution matrices for single–delay autonomous linear neutral equations. The development of the solution matrices exploited the continuity of these matrices for positive time periods, the method of steps, change of variables and theory of linear difference equations to obtain these matrices on successive intervals of length equal to the delay h.

Keywords: Computational, Equations, Matrices, Neutral, Solution, Structure


Article Review Status: Published

Pages: 23-39 (Download PDF)

Creative Commons Licence
This work by European American Journals is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License